Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 18, NWS Norman, OK

June 7, 2018Canadian County, Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 9:59 AM CDT for Canadian County, Logan County, Oklahoma County, Oklahoma. It was in force for 2 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2018, 9:59 AM CDT (14:59 UTC)
Expired
Jun 7, 2018, 12:00 PM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:09 AM CDTFLASH FLOODThe Village, OKMPING REPORT OF STREET FLOODING WITH VEHICLE STRANDED.
Jun 7, 10:20 AM CDTFLASH FLOOD3 Nnw The Village, OKWATER OVER THE CURBS.
Jun 7, 10:35 AM CDTFLASH FLOOD2 Wsw Edmond, OKWATER OVER THE CURBS (3-4 INCHES).
Jun 7, 10:40 AM CDTFLASH FLOOD2 Nnw The Village, OKSTREET FLOODING. CARS STRANDED IN PARKING LOT. SOME BUSINESSES POSSIBLY FLOODED.
Jun 7, 11:05 AM CDTFLASH FLOOD3 Ssw Nichols Hills, OKCARS STRANDED DUE TO FLOODING.
Jun 7, 11:15 AM CDTFLASH FLOOD3 N The Village, OKCARS NEARLY COMPLETELY SUBMERGED.
Jun 7, 11:43 AM CDTFLASH FLOOD1 Nnw Oklahoma City, OKWATER IN OFFICE BUILDING. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

538 
WGUS54 KOUN 071459
FFWOUN
OKC017-083-109-071700-
/O.NEW.KOUN.FF.W.0018.180607T1459Z-180607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
959 AM CDT THU JUN 7 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Western Oklahoma County in central Oklahoma...
  Southwestern Logan County in central Oklahoma...
  Northeastern Canadian County in central Oklahoma...

* Until noon CDT
  
* At 958 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one to two inches of rain 
  have already fallen...especially over northwestern Oklahoma City. 
  Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Oklahoma City, western Edmond, Midwest City, Del City, Yukon,
  Bethany, Warr Acres, The Village, Piedmont, Spencer, Nichols Hills,
  Valley Brook, Tinker Air Force Base, Forest Park, Woodlawn Park,
  Lake Aluma and Smith Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3571 9747 3541 9731 3539 9759 3556 9776
      3572 9776 3573 9773 3573 9768 3575 9767
      3579 9755

$$

TL
2 follow-up statements
940 
WGUS74 KOUN 071518
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1018 AM CDT THU JUN 7 2018

OKC017-083-109-071700-
/O.CON.KOUN.FF.W.0018.000000T0000Z-180607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Logan OK-Canadian OK-
1018 AM CDT THU JUN 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
WESTERN OKLAHOMA...SOUTHWESTERN LOGAN AND NORTHEASTERN CANADIAN
COUNTIES...

At 1009 AM CDT, the public reported street flooding near The Village 
with at least one vehicle stranded in flood waters.  The risk of 
flash flooding will increase with additional heavy rainfall 
expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3571 9747 3541 9731 3539 9759 3556 9776
      3572 9776 3573 9773 3573 9768 3575 9767
      3579 9755

$$

TL
032 
WGUS74 KOUN 071536
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1036 AM CDT THU JUN 7 2018

OKC017-083-109-071700-
/O.CON.KOUN.FF.W.0018.000000T0000Z-180607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Logan OK-Canadian OK-
1036 AM CDT THU JUN 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
WESTERN OKLAHOMA...SOUTHWESTERN LOGAN AND NORTHEASTERN CANADIAN
COUNTIES...

At 1033 AM CDT, Doppler radar indicated that between two and . half 
and three inches of rain has fallen between Bethany and The Village. 
Very heavy rainfall rates were additionally detected over northwest 
Oklahoma City.

Flash flooding is imminent! Avoid low lying areas and do not drive 
into flooded roadways!

.PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3571 9747 3541 9731 3539 9759 3556 9776
      3572 9776 3573 9773 3573 9768 3575 9767
      3579 9755

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:01 AM CDT, 58 minutes earlier.

Area forecast discussion, Jun 7, 9:01 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
901 AM CDT Thu Jun 7 2018

.UPDATE...
Updated grids for this morning and afternoon to reflect better
chance of storms across parts of south central and southeast
Oklahoma as well as higher POPS through the morning for central
Oklahoma.  Clouds and precipitation will obviously influence
diurnal temperature trace today, especially along and
east of roughly highway 81.

By mid to late afternoon, an outflow may extend from parts of
southeastern Oklahoma into west central/northwestern
Oklahoma...per 12z HRRR.  Western part of this boundary may
have a decent chance of seeing strong to severe storms by the late
afternoon.  Overall confidence is not high however.

&&

.PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
The large complex of thunderstorms over much of Kansas and
northern Oklahoma will probably continue its east-southeast
movement this morning before finally dissipating late this
morning. This will bring thunderstorms into KPNC around the start
of the forecast period, and storms will probably be in the
vicinity of KOKC (maybe even KOUN) during the early hours of the
forecast as well. Additional showers/thunderstorms are expected to
form this afternoon and evening. It is very difficult to nail
down locations and timing...at least until this evening, when
storms are more likely to form over western Oklahoma. These
storms, mainly after 21Z, will most likely affect KWWR and KCSM,
possibly points farther east later in the evening.

Outside thunderstorms, conditions should be breezy, but VFR.

CmS

PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/

DISCUSSION...
The large MCS over Kansas is expected to continue to shift east
early this morning, mainly affecting extreme north-central
Oklahoma (and Kansas). There is a possibility that the complex
will turn to the south, following the mid-level winds. It is
unclear how well the storms would fare in the less-favorable
environment farther south of the Kansas/Oklahoma border, so PoPs
for that area this morning were held to about 20%.

Additional storms are expected to form this afternoon over western
Oklahoma and the Panhandles. Then, as the upper-level ridge begins
to build back over the region tonight, the rain chances will drop
accordingly. A few waves circling the ridge may still crank out
convection, particularly on Monday, and Tuesday night into
Wednesday. Given the difficulty of forecasting those types of
small features that far out, the confidence in the rain events
next week is quite low.

Temperatures will be fairly steady through the period, with
daytime highs and nighttime lows running a few degrees above the
seasonal average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  88  71  93  72 /  60  20  10  10
Hobart OK         97  72  97  73 /  30  40  10  10
Wichita Falls TX  99  74  97  74 /  10  20  10  10
Gage OK          100  69  97  71 /  20  30  10  20
Ponca City OK     87  71  92  71 /  80  20  10  20
Durant OK         91  72  91  72 /  40  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
430 AM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-071900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
430 AM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a risk of severe thunderstorms early this morning across
north-central Oklahoma, mainly north of Alva to Fairview to
Stillwater. Additional storms are expected to form this afternoon
and evening, and there is a Marginal Risk of severe storms,
generally north of a line from Marietta to Atoka, including
western north Texas.

.Heat...
Afternoon high temperatures will generally be in the 90s, with
heat indices around 100.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 7, 9:26 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
926 AM CDT THU JUN 7 2018

OKZ025-071500-
Oklahoma OK-
926 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County
Until 1000 AM CDT...

AT 925 AM CDT, a strong thunderstorm was located over southwestern
Oklahoma City, moving east at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Oklahoma City, southeastern Edmond, Midwest City, Del City, Bethany,
Choctaw, Warr Acres, The Village, Spencer, Nichols Hills, Jones,
Nicoma Park, Valley Brook, Tinker Air Force Base, Forest Park, Lake
Aluma, Smith Village, The Capitol and The Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3538 9755 3554 9764 3564 9729 3538 9728
TIME...MOT...LOC 1425Z 269DEG 9KT 3545 9754

MAHALE
Local storm report, Jun 7, 9:37 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             1 NNW OKLAHOMA CITY     35.48N 97.52W
06/07/2018  E0.88 INCH       OKLAHOMA           OK   TRAINED SPOTTER

&&

MAD
Local storm report, Jun 7, 9:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
941 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     HAIL             4 NW WARR ACRES         35.57N 97.66W
06/07/2018  E1.00 INCH       OKLAHOMA           OK   TRAINED SPOTTER

&&

MAD
Special weather statement, Jun 7, 9:43 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
943 AM CDT THU JUN 7 2018

OKZ024-025-071515-
Oklahoma OK-Canadian OK-
943 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR central Oklahoma and east central
Canadian Counties Until 1015 AM CDT...

AT 940 AM CDT, strong thunderstorms were along a line extending from
near Edmond to near Yukon, moving southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Oklahoma City, southern Edmond, Midwest City, Del City, Yukon,
Bethany, Choctaw, Warr Acres, The Village, Harrah, Spencer, Nichols
Hills, Jones, Nicoma Park, Tinker Air Force Base, Forest Park,
Woodlawn Park, Lake Aluma, Smith Village and The Capitol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3540 9751 3553 9787 3568 9747 3560 9714
      3552 9714
TIME...MOT...LOC 1440Z 292DEG 19KT 3563 9749 3553 9775

MAHALE
Local storm report, Jun 7, 9:46 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
946 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     HAIL             4 NNW BETHANY           35.55N 97.67W
06/07/2018  E1.00 INCH       CANADIAN           OK   PUBLIC

&&

MAD
Local storm report, Jun 7, 9:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
959 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     FLASH FLOOD      3 NNW WARR ACRES        35.56N 97.64W
06/07/2018                   OKLAHOMA           OK   PUBLIC

            STREET FLOODING UP TO 4-6 INCHES ESTIMATED.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:53 AM CDTSpecial Weather StatementOUNHarper52 min
Jun 7, 2:29 AM CDTSpecial Weather StatementOUNWoods61 min
Jun 7, 3:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 3:29 AM CDTSpecial Weather StatementOUNWoods31 min
Jun 7, 3:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
Jun 7, 4:07 AM CDTSpecial Weather StatementOUNMajor23 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 4:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major32 min
Jun 7, 5:09 AM CDTSpecial Weather StatementOUNAlfalfa, Major36 min
Jun 7, 5:32 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods3 hr
Jun 7, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa, Grant34 min
Jun 7, 5:44 AM CDTSpecial Weather StatementOUNMajor31 min
Jun 7, 5:56 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher49 min
Jun 7, 6:11 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant34 min
Jun 7, 6:40 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Major3 hr
Jun 7, 6:43 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Kingfisher47 min
Jun 7, 7:20 AM CDTSpecial Weather StatementOUNKay, Logan, Noble40 min
Jun 7, 7:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Jun 7, 7:44 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble, Payne3 hr
Jun 7, 7:53 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne37 min
Jun 7, 8:02 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 8:13 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 8:16 AM CDTSpecial Weather StatementOUNLincoln29 min
Jun 7, 8:23 AM CDTFlash Flood WarningOUNLogan, Noble, Payne5 hr
Jun 7, 8:29 AM CDTSpecial Weather StatementOUNLincoln, Payne46 min
Jun 7, 8:41 AM CDTSpecial Weather StatementOUNCanadian34 min
Jun 7, 8:47 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne118 min
Jun 7, 8:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 7, 8:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryOUNCaddo2 hr
Jun 7, 8:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 7, 9:07 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie38 min
Jun 7, 9:24 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma2 hr
Jun 7, 9:26 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 7, 9:32 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Jun 7, 9:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Jun 7, 9:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Jun 7, 9:51 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie54 min
Jun 7, 10:10 AM CDTSpecial Weather StatementOUNLogan35 min
Jun 7, 10:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jun 7, 10:28 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 10:32 AM CDTSpecial Weather StatementOUNPontotoc, Seminole28 min
Jun 7, 10:37 AM CDTSpecial Weather StatementOUNOklahoma23 min
Jun 7, 10:40 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Jun 7, 10:46 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble119 min
Jun 7, 10:59 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 7, 11:08 AM CDTSpecial Weather StatementOUNCleveland37 min
Jun 7, 11:09 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 7, 11:10 AM CDTSpecial Weather StatementOUNMcClain35 min
Jun 7, 11:15 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 7, 11:20 AM CDTFlash Flood Warning EmergencyOUNCleveland, Oklahoma115 min
Jun 7, 11:25 AM CDTSpecial Weather StatementOUNGrady35 min
Jun 7, 11:28 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Jun 7, 11:40 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie3 hr
Jun 7, 11:46 AM CDTSpecial Weather StatementOUNCleveland, Grady29 min
Jun 7, 11:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 12:04 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain, Pottawatomie116 min
Jun 7, 12:05 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
Jun 7, 12:14 PM CDTSpecial Weather StatementOUNMcClain31 min
Jun 7, 12:29 PM CDTSpecial Weather StatementOUNGarvin31 min
Jun 7, 12:36 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens39 min
Jun 7, 12:44 PM CDTSpecial Weather StatementOUNGrady31 min
Jun 7, 12:46 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie119 min
Jun 7, 1:02 PM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more4 hr
Jun 7, 1:19 PM CDTSpecial Weather StatementOUNGarvin, Murray, Stephens26 min
Jun 7, 1:34 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens116 min
Jun 7, 1:40 PM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc35 min
Jun 7, 2:02 PM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Grady, McClain, Pottawatomie3 hr
Jun 7, 2:12 PM CDTSpecial Weather StatementOUNCarter, Murray33 min
Jun 7, 2:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray41 min
Jun 7, 2:42 PM CDTFlash Flood WarningOUNCarter, Johnston, Murray3 hr
Jun 7, 2:44 PM CDTRiver Flood WarningOUNOklahoma12 hr
Jun 7, 2:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Jun 7, 2:52 PM CDTSpecial Weather StatementOUNJackson38 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall34 min
Jun 7, 3:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementOUNBryan38 min
Jun 7, 3:51 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jun 7, 6:15 PM CDTSpecial Weather StatementOUNTillman30 min
Jun 7, 6:48 PM CDTSpecial Weather StatementOUNTillman27 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.